Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 750852, 4 pages
http://dx.doi.org/10.1155/2013/750852
Research Article

Global Asymptotic Stability of a Family of Nonlinear Difference Equations

School of Mathematics and Physics, University of South China, Hengyang, Hunan 421001, China

Received 17 June 2013; Accepted 9 November 2013

Academic Editor: Cengiz Çinar

Copyright © 2013 Maoxin Liao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Berenhaut, J. D. Foley, and S. Stević, “The global attractivity of the rational difference equation yn=yn-k+yn-m/1+yn-kyn-m,” Applied Mathematics Letters, vol. 20, no. 1, pp. 54–58, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. S. Berenhaut and S. Stević, “The global attractivity of a higher order rational difference equation,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 940–944, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. N. Kruse and T. Nesemann, “Global asymptotic stability in some discrete dynamical systems,” Journal of Mathematical Analysis and Applications, vol. 235, no. 1, pp. 151–158, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. X. Li and D. Zhu, “Global asymptotic stability in a rational equation,” Journal of Difference Equations and Applications, vol. 9, no. 9, pp. 833–839, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. X. Li, “Qualitative properties for a fourth-order rational difference equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 1, pp. 103–111, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. X. Li, “Global behavior for a fourth-order rational difference equation,” Journal of Mathematical Analysis and Applications, vol. 312, no. 2, pp. 555–563, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. T. Sun and H. Xi, “Global asymptotic stability of a higher order rational difference equation,” Journal of Mathematical Analysis and Applications, vol. 330, no. 1, pp. 462–466, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. T. Sun and H. Xi, “Global attractivity for a family of nonlinear difference equations,” Applied Mathematics Letters, vol. 20, no. 7, pp. 741–745, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. T. Sun, H. Xi, and C. Han, “Stability of solutions for a family of nonlinear difference equations,” Advances in Difference Equations, vol. 2008, Article ID 238068, 6 pages, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. X. Yang, D. J. Evans, and G. M. Megson, “Global asymptotic stability in a class of Putnam-type equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 64, no. 1, pp. 42–50, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. X. Yang, Y. Y. Tang, and J. Cao, “Global asymptotic stability of a family of difference equations,” Computers and Mathematics with Applications, vol. 56, no. 10, pp. 2643–2649, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. D. Li, P. Li, and X. Li, “Dynamical properties for a class of fourth-order nonlinear difference equations,” Advances in Difference Equations, vol. 2008, Article ID 678402, 13 pages, 2008. View at Google Scholar
  13. M. Liao, X. Tang, and C. Xu, “On the rational difference equation xn=1+(1-xn-k)(1-xn-l)(1-xn-m)/( xn-k+xn-l+xn-m),” Journal of Applied Mathematics and Computing, vol. 35, no. 1-2, pp. 63–71, 2011. View at Publisher · View at Google Scholar